MathSciNet Relay Station
MathSciNet bibliographic data
MR2486041 90C15 (90C51)
Nemirovski, A.; Juditsky, A.; Lan, G.; Shapiro, A. Robust stochastic approximation approach to stochastic programming. SIAM J. Optim. 19 (2008), no. 4, 1574–1609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement